# SDR SWAA2013072418517

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 46,263 hours, 27,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT SIGN LENS ATTACH BASE LOOSE.  SECURED LENS IAW EA.
